# SDR AC2A0000067

- Difficulty date: July 7, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08602468
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONE 1 INSPECTION, CORROSION WAS FOUND THROUGHOUT THE LOWER SURFACE OF THE YELLOW MAIN ROTOR BLADE.  THE ALUMINUM WIRE MESH WAS FOUND WITH NUMEROUS SMALL PITS OF CORROSION THROUGHOUT THE LOWER SURFACE OF THE BLADE.  REMOVED CORROSION AND SPOT PAINTED PER COMPOSITE REPAIR MANUAL.  (X)
